Translator Disclaimer
July 2019 Genus bounds for min-max minimal surfaces
Daniel Ketover
Author Affiliations +
J. Differential Geom. 112(3): 555-590 (July 2019). DOI: 10.4310/jdg/1563242473

Abstract

We prove optimal genus bounds for minimal surfaces arising from the min-max construction of Simon–Smith. This confirms a conjecture made by Pitts–Rubinstein in 1986.

Funding Statement

The author was partially supported by NSF-PRF DMS-1401996 as well as by ERC-2011-StG-278940.

Citation

Download Citation

Daniel Ketover. "Genus bounds for min-max minimal surfaces." J. Differential Geom. 112 (3) 555 - 590, July 2019. https://doi.org/10.4310/jdg/1563242473

Information

Received: 6 July 2016; Published: July 2019
First available in Project Euclid: 16 July 2019

zbMATH: 07088294
MathSciNet: MR3981297
Digital Object Identifier: 10.4310/jdg/1563242473

Rights: Copyright © 2019 Lehigh University

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.112 • No. 3 • July 2019
Back to Top